# SDR MWEA070122

- Difficulty date: May 28, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 10,427 hours, 5,688 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203120000C
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT INTENSE SMOKE COMING FROM CENTER OVEN, WHEN TURNED ON.  CLEANED FOOD FROM CENTER OVEN HEATING ELEMENTS.
